MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA; TAPERED VASCULAR CATHETER

INTERA ONCOLOGY, INC INTERA; TAPERED VASCULAR CATHETER
Model Number IP-37957
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, the physician stated that the pump was functioning properly prior to implantation.Therefore, the cause of this report is traced to patient's anatomy.
 
Event or Problem Description
Intera oncology received a report from a physician that the implant was aborted due to patient's anatomy being insufficient for tapered catheter.The physician reported that the pump was functioning properly prior to implantation.During communication with the physician, he mentioned that the patient did not experience any adverse reactions.He confirmed the pump was in the pump pocket and removed after determining that the patient's anatomy is insufficient to the tapered catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Rationale for correction: updating section d1 and d10.As previously mentioned, the physician stated that the pump was functioning properly prior to implantation.Therefore, the cause of this report is traced to patient's anatomy.

Brand Name
INTERA
Common Device Name
TAPERED VASCULAR CATHETER
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key23381444
Report Number3015537318-2025-00099
Device Sequence Number17368919
Product Code LKK
UDI-Device Identifier00850014110093
UDI-Public00850014110093
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIP-37957
Device Catalogue NumberIP37957
Device Lot Number19703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERA 3000 HAI PUMP SERIAL NUMBER(B)(6)
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight121 KG
Patient RaceWhite